MAUDE Adverse Event Report: STRYKER GMBH LONG NAIL, LEFT GAMMA4 Ø10X400MM X 120°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH LONG NAIL, LEFT GAMMA4 Ø10X400MM X 120°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 85200400S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); Swelling/ Edema (4577)
Date of Event 06/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "subject: (b)(6) post market clinical evaluation of gamma 4: prospective, multicenter, follow-up study (pegasus).Deep vein thrombosis.Patient noticed acute worsening of left leg swelling on (b)(6) 2024.He reported to surgeon who recommended dvt study.Us at ed on 04 jun showed dvt of left peroneal vein.Pcp prescribed eloquis for at least 3-month course.Still taking as of (b)(6) 2024.".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.

Brand Name
LONG NAIL, LEFT GAMMA4 Ø10X400MM X 120°
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20543744
Report Number0009610622-2024-00894
Device Sequence Number12568993
Product Code HSB
UDI-Device Identifier07613327475975
UDI-Public07613327475975
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K213328
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number85200400S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2024
Initial Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale
Patient Weight77 KG